# SDR SRAA961012

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4208
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND ON RIGHT WING O/B FLAP VERTICAL BEAM I/B TRACK CRACKED FROM LOWER WING SURFACE AND TRAVELS UPWARD APPROX 50 PERCENT OF VERT FITT, SIMILAR CRACK WAS FOUND ON LEFT WING I/B FLAP O/B TRACK.  ALSO, FOUND THE LT O/B TRACK FORMER ASS'Y CRACKED.  PERFORMED INTERIM REPAIR TO THE RIGHT WING O/B FLAP VERT BEAM, FOUND CRACKS ON THE LEFT I/B AND O/B FLAP TRACKS LESS SEVERE, INSPECTED AIRCRAFT AND FOUND SAFE FOR FLAP UP FERRY TO 31J FOR PERMANENT REPAIR.  AIRCRAFT REACHED DISTINATION AND LANDED WITHOUT INCIDENT.
